# SDR HYIA20201029001

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Tecnam P2012
- Aircraft serial: 014US
- Aircraft time: 158 hours, 210 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 81000
- Condition: Broken
- Location: Heater
- Part time: 14 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A FUME SMELL IN THE COCKPIT DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE CABIN HEATER CYCLING SWITCH NOT CYCLING PROPERLY.  REPLACED THE CABIN HEATER CYCLING SWITCH WITH NO FURTHER DEFECTS NOTED.
